Previous |  Up |  Next


Title: On exponential approximation (English)
Author: Huťa, Anton
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 30
Issue: 5
Year: 1985
Pages: 321-331
Summary lang: English
Summary lang: Czech
Summary lang: Russian
Category: math
Summary: One has to find a real function $y(x_1,x_2,\dots ,x_n)$ of variables $x_i$, $i=1,2,\dots,x_n). If the distribution of the values has an exponential character, then it is of advantage to choose the approximation function in the form $y(x;i)=\Pi^p_{j=0}a(i^j)^{\Pi(x_1,\dots,x_n)}$ which gives better results than other functions (e.g. polynomials). In this paper 3 methods are given: 1. The least squares method adapted for the exponential behaviour of the function. 2. The cumulated values method, following the so-called King's formula. 3. The polynomial method mentioned only for comparison. A numerical example is given in which the accuracy of all the three methods is compared. (English)
Keyword: exponential approximation
MSC: 41A30
MSC: 41A63
idZBL: Zbl 0593.41017
idMR: MR0806830
DOI: 10.21136/AM.1985.104160
Date available: 2008-05-20T18:28:13Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] A. Huťa: On exponential interpolation.Acta Facultatis Rerum Naturalium Universitatis Conienianae, Mathematica XXXV (1979), 157-183. MR 0593924


Files Size Format View
AplMat_30-1985-5_3.pdf 1.531Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo